# SDR USA2004F00033

- Difficulty date: May 5, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR SLIDE GIRT BAR WAS FOUND DETACHED.  MAINTENANCE ATTACHED GIRT BAR. OK FOR SERVICE.
